# SDR HEEA077589

- Difficulty date: December 18, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 6,852 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Fuseable Plug
- Part number: 8226003
- Condition: Leaking
- Location: Float
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT BOTTLE FUSABLE PLUG IS LEAKING.
